question-icon

What causes whitish pieces of tissue like substance in the vagina?

default
Posted on Fri, 11 Jul 2014
Question: I went to the doctors 5 days ago and found out I had a bladder infection, during the antibiotics I had what I thought was a yeast infection, I went to the pharmacy and took a anti-fungal tablet 3 days ago, I noticed yesterday morning discharge that looked like little pieces of tissue around my clit and inside the lips,last night I noticed I was getting some in my bum now to, what could it be and how do I fix it?
doctor
Answered by Dr. Rakhi Tayal (36 minutes later)
Brief Answer:
Can be due to the pessary.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The whitish pieces of tissue like substance can be due to the vaginal suppository that you have used vaginally for the fungal infection. You can wash off the area properly use a vaginal wash to maintain a healthy vaginal pH and see if the discharge reappears.
In case the discharge is recurrent then it is likely to be due to the yeast infection itself. In that case it can be treated with antifungal agents like miconazole. You can use a vaginal pessary like Gyno Daktarin once a day for 2 weeks. Please follow the instructions on the package carefully.
It is also important to keep your private parts scrupulously clean. Trimming your pubic hair, not using any soap to wash your vagina and keeping the area clean and dry will help.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13884 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes whitish pieces of tissue like substance in the vagina?

Brief Answer: Can be due to the pessary. Detailed Answer: Hello, Thanks for trusting us with your health concern. The whitish pieces of tissue like substance can be due to the vaginal suppository that you have used vaginally for the fungal infection. You can wash off the area properly use a vaginal wash to maintain a healthy vaginal pH and see if the discharge reappears. In case the discharge is recurrent then it is likely to be due to the yeast infection itself. In that case it can be treated with antifungal agents like miconazole. You can use a vaginal pessary like Gyno Daktarin once a day for 2 weeks. Please follow the instructions on the package carefully. It is also important to keep your private parts scrupulously clean. Trimming your pubic hair, not using any soap to wash your vagina and keeping the area clean and dry will help. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal